RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 47, Issue 2, Pages 156–157 (Mi mz3183)  

Brief Communications

One type of instability in hydrodynamics

V. P. Maslov


Full text: PDF file (217 kB)

Bibliographic databases:

Citation: V. P. Maslov, “One type of instability in hydrodynamics”, Mat. Zametki, 47:2 (1990), 156–157

Citation in format AMSBIB
\Bibitem{Mas90}
\by V.~P.~Maslov
\paper One type of instability in hydrodynamics
\jour Mat. Zametki
\yr 1990
\vol 47
\issue 2
\pages 156--157
\mathnet{http://mi.mathnet.ru/mz3183}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1048558}
\zmath{https://zbmath.org/?q=an:0850.76237}


Linking options:
  • http://mi.mathnet.ru/eng/mz3183
  • http://mi.mathnet.ru/eng/mz/v47/i2/p156

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:280
    Full text:90
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020